On modular homology of simplicial complexes: Saturation

Siemons, Johannes and Mnukhin, Valery (2002) On modular homology of simplicial complexes: Saturation. Journal of Combinatorial Theory, Series A, 98 (2). pp. 377-394.

[thumbnail of On_modular_homology_of_simplicial_complexes-saturation-2002.pdf]
PDF (On_modular_homology_of_simplicial_complexes-saturation-2002.pdf) - Published Version
Available under License Other licence.

Download (363kB) | Preview


Among shellable complexes a certain class is shown to have maximal modular homology, and these are the so-called saturated complexes. We show that certain conditions on the links of the complex imply saturation. We prove that Coxeter complexes and buildings are saturated.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Algebra and Combinatorics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 08 May 2023 23:53
URI: https://ueaeprints.uea.ac.uk/id/eprint/20867
DOI: 10.1006/jcta.2001.3247


Downloads per month over past year

Actions (login required)

View Item View Item